Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Anxiety, panic attacks, tingling sensation, cold feeling. On medication. Suggest?

I was wondering if I am still having anxiety attack?
At roughly 8 a.m. this morning I started feeling like i was having a panic attack. I took my prescribed med for it. At roughly 10 a.m. my heart started pounding and I worked my way down at about 10:30 a.m. I am now experiencing Tingly feelings all over body and I feel cold. I have never had the tingly feelings and coldness before and just wounded if this was normal with an anxiety attack.
Thank you for your help
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

You have developed sudden onset anxiety with palpitations and took medicines in morning. Presently you are having tingling in body and coldness. Most likely they are due to anxiety only. Try relaxation exercises to calm yourself. Progressive muscle relaxation or breathing exercise will help you. Visit your psychiatrist if no improvement occurs or symptoms persist. Don't self medicate yourself.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor